# SDR DL72K001258

- Difficulty date: July 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- Aircraft time: 61,340 hours, 55,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY AISLE ILLUMINATION LIGHTS INOP.  REPLACED PWR SUPPLY AND BATTERY PACK AS PRECAUTION.
